2 doctors weighed in:
My vagina is really itchy and im taking an antibiotic cefaclor. Is this an allergic reaction?
2 doctors weighed in

Dr. James Mirabile
Gynecology
1 doctor agrees
In brief: Yeast infection
The antibiotic could possibly be causing the normal, protective bacteria in the vagina to be overcome which could cause yeast to develop.
It is not uncommon to prescribe an anti-yeast medicine to patients when they are exposed to antibiotics in order to prevent the overgrowth and symptoms (itching) from yeast.

In brief: Yeast infection
The antibiotic could possibly be causing the normal, protective bacteria in the vagina to be overcome which could cause yeast to develop.
It is not uncommon to prescribe an anti-yeast medicine to patients when they are exposed to antibiotics in order to prevent the overgrowth and symptoms (itching) from yeast.
Dr. James Mirabile
Dr. James Mirabile
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors